MathSciNet Relay Station
MathSciNet bibliographic data
MR97036 54.00 (22.05)
Ward, L. E., Jr. Mobs, trees, and fixed points. Proc. Amer. Math. Soc. 8 1957 798–804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement